Forums


Medications & Prescription Treatment

Cymbalta caused Joint Pain

  • By Bskuhl

    Has anyone used Cymbalta for a period of time and then stopped its use? I used it for about 1 year for depression. Afterwards I got severe and joint pain from using this drug. I would like to know if joint pain is a common side effect of this drug.

    Reply Created with Sketch. reply
  • By Nancy Harris Bonk Moderator

    HI Bshuhl,

    Thank you for your question. I’m sorry to hear you had a rough time coming off Cymbalta. I do know one of the less common potential side effects of this medication can be joint and muscle pain. It is recommended we taper off Cymbalta slowly. If we don’t (I tapered off Cymbalta slowly) it could produce unwanted side effects.

    If you haven’t talked to your doctor and/or pharmacist about this, I would encourage you to do so.

    Let me know how you make out,
    Nancy

    Reply Created with Sketch. reply